# SDR CALA2025111711269

- Difficulty date: November 9, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,480 hours, 21,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871171
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INSPECTION PER EA 5311-01827,  NOTED CRACK ON THE LT BS 1640 FRAME BETWEEN S14L AND S15L. THE CRACK STARTS AT FREE FLANGE OF THE INBD CHORD AND PROPAGATES INTO THE WEB.   PERFORMED INSPECTIONS PER PART 2 OF THE LATEST REVISION OF ECRA 5360-02050
